# SDR CALA2025101510114

- Difficulty date: August 22, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N38727
- Make and model: Boeing 737724
- Aircraft serial: 28797
- Aircraft time: 80,557 hours, 28,885 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH NO. 3 WINDOW FRAME E-F POST CRACKED AT 5TH LOWER FASTENER HOLE - INTERIM REPAIR AT THE REPAIRED AREA OF THE RIGHT HAND #3 WINDOW FRAME E-F POST,  REPAIRED AREA OF THE RH #3 WINDOW FRAME E-F POST REF ECRA 5310-08676.
